MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; STERILE SURGICAL SUPPLY PACK

AMERICAN CONTRACT SYSTEMS, INC. ACS; STERILE SURGICAL SUPPLY PACK
Model Number CDHI12D
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Questionable sterility assurance issue; what appeared to be a dead bug was found in the self contained basin/wrap within in the sterile supply pack.Bug was lost during examination process, therefore can not provide for examination.Issue identified & rectified; no patient exposure.Intra-op staff reports the following.While setting up for the case after the patient was already in the operating room, a questionable bug was found in the blue basin in the ortho major pack.The blue basin was wrapped separately from the rest of the pack.After the scrub tech discovered the questionable bug, she did not touch anything else on the sterile field.She also had not removed anything from the wrapped basin.Scrub tech removed gloves and transferred instruments to a separate sterile field.Surgeon notified.A new pack was opened.Quality was informed and pack was saved.

Brand Name
ACS
Common Device Name
STERILE SURGICAL SUPPLY PACK
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC.
4801 west 81st street
bloomington MN 55437
MDR Report Key9086604
Report Number9086604
Device Sequence Number2819886
Product Code LRO
UDI-Device Identifier00191072046130
UDI-Public(01)00191072046130(17)200603(10)846191
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2019
Report Date (Section F) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCDHI12D
Device Lot Number846191
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/19/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/28/2019